Posted by: Blowing up | 2009-02-19

Blowing up with water and gas

Dear Doc ,

I am 47 years old in good health. I have been on the pill Jasmin for years with no problem . I do not need to take any contraception so thought being 47 I should go off of it . Now I notice a big water retention starting just after I ovulate as well as before my period a great deal of flatulance . The combination is driving me mad as I look 9 months pregnant. I have also noticed that I have pain when I ovulate . A year ago I had breast reduction op as I was a DD with 5 cysts in one breast and 7 in the other all good but painful. This relief has been great . Does staying on the pill keep you ¨ younger¨ .I am an artist and work with my voice and want to delay menopause as much as possible...sorry for all the questions...I live in europe and just trust the SA doctors more .

Thanking you for your advice and time in advance !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does not keep you younger or delay menopause, but it does relieve symptoms such as PMS. This is what you are now experiencing. If you do continue with the Pill at your age, you should not smoke and should have no risk factors for heart disease.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.